Differential Calculi on Z(3)- Graded Grassmann Plane


Çelik S. , Çelik S.

ADVANCES IN APPLIED CLIFFORD ALGEBRAS, vol.27, no.3, pp.2407-2427, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 27 Issue: 3
  • Publication Date: 2017
  • Doi Number: 10.1007/s00006-016-0754-y
  • Title of Journal : ADVANCES IN APPLIED CLIFFORD ALGEBRAS
  • Page Numbers: pp.2407-2427

Abstract

Covariant differential calculi on the Z(3)-graded Grassmann plane are presented. Using the generators and their partial derivatives a Grassmann-Heisenberg algebra is constructed. An R-matrix which satisfies graded Yang-Baxter equation is obtained.